Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 58, NWS Pueblo, CO

June 2, 2007El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 2, 2007, 12:57 PM MDT for El Paso County, Colorado. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 12:57 PM MDT (18:57 UTC)
Expired
Jun 2, 2007, 2:00 PM MDT
In force
63 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 1:12 PM MDTHAIL 0.759 Se Colorado Springs, CO
Jun 2, 1:20 PM MDTHAIL 0.755 Wsw Schriever Afb, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 021858
SVRPUB
COC041-022000-
/O.NEW.KPUB.SV.W.0058.070602T1857Z-070602T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1257 PM MDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
  THIS INCLUDES THE CITY OF COLORADO SPRINGS...

* UNTIL 200 PM MDT...

* AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
  CENTERED 4 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD
  THE SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT EASTERN COLORADO SPRINGS AND   
  RURAL AREAS OF CENTRAL EL PASO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3898 10468 3885 10483 3864 10448 3874 10430

$$
4 follow-up statements
000 
WWUS55 KPUB 021916
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
115 PM MDT SAT JUN 2 2007

COC041-022000-
/O.CON.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/
EL PASO CO-
115 PM MDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED 7 MILES NORTHEAST OF FOUNTAIN...OR 10 MILES
SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST
AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  SECURITY.
  FOUNTAIN.

AT 112 PM THE PUBLIC SAW PENNY SIZE HAIL 9 MILES SOUTHEAST OF 
COLORADO SPRINGS.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3898 10468 3885 10483 3855 10462 3869 10432

$$
000 
WWUS55 KPUB 021935
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
133 PM MDT SAT JUN 2 2007

COC041-022000-
/O.CON.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/
EL PASO CO-
133 PM MDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

AT 128 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING NICKEL 
SIZE HAIL.  THIS STORM WAS CENTERED OVER CENTRAL EL PASO COUNTY...OR 
15 MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE 
SOUTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL EL PASO COUNTY.

AT 120 PM THE PUBLIC SAW PENNY SIZE HAIL 5 MILES WEST SOUTHWEST OF 
SCHRIEVER AIR FORCE BASE...AND AT 130 PM THE PUBLIC SAW NICKEL SIZE 
HAIL 4 MILES NORTHEAST OF FOUNTAIN.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3882 10455 3875 10472 3852 10461 3852 10429

$$
000 
WWUS55 KPUB 021950
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
150 PM MDT SAT JUN 2 2007

COC041-022000-
/O.CON.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/
EL PASO CO-
150 PM MDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

AT 149 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED OVER SOUTH CENTRAL EL PASO COUNTY...OR 20
MILES SOUTHEAST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH
AT 20 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL EL PASO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3882 10455 3875 10472 3852 10461 3852 10429

$$
000 
WWUS55 KPUB 021959
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT SAT JUN 2 2007

COC041-022008-
/O.EXP.KPUB.SV.W.0058.000000T0000Z-070602T2000Z/
EL PASO CO-
158 PM MDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EL PASO COUNTY
EXPIRES AT 200 PM MDT...

HAZARDOUS LIGHTNING AND PEA SIZE HAIL WILL OCCUR IN EXTREME SOUTH 
CENTRAL EL PASO COUNTY IN RURAL AREAS BEFORE THE STORM MOVES INTO 
NORTH CENTRAL PUEBLO COUNTY.

LAT...LON 3882 10455 3875 10472 3852 10461 3852 10429

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:57 AM MDT, 9 hours earlier.

Area forecast discussion, Jun 2, 3:57 AM MDT, 9 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
357 AM MDT SAT JUN 2 2007

.SHORT TERM...
(TODAY AND TONIGHT)

CURRENTLY...06Z TEMPERATURES WERE ROUGHLY 1-3 DEGREES FROM WHERE
THEY WERE LAST NIGHT. OLD PESKY UPPER LOW CONTINUED TO SPIN OVER THE
NORTHERN PLAINS...AND IS A LITTLE FURTHER EAST COMPARED TO
YESTERDAY. STILL HAVE SOME CONVECTIVE DEBRIS CLOUDS FLOATING AROUND
THE CENTRAL ROCKIES PER SATELLITE IMAGERY. RELATIVELY FLAT WEST
NORTHWEST FLOW REMAINS OVER THE CENTRAL ROCKIES PER WATER VAPOR
SATELLITE IMAGERY AND RUC MODEL UPPER AIR ANALYSES ANIMATION. HARD
PRESSED TO FIND THE MIDLEVEL SHORTWAVE TO HELP ENHANCE CONVECTION
TODAY...SO IT COULD BE A CRAP SHOOT IF AND WHERE THINGS FORM TODAY.

TODAY AND TONIGHT...HINTS OF A H3-H2 POTENTIAL VORTICITY LOBE MOVING
INTO THE CENTRAL ROCKIES LATER THIS AFTERNOON. THIS COULD HELP
ENHANCE THE DIURNAL CONVECTION TODAY. SURFACE BASED CAPES ARE
PROGGED TO BE 200 - 1200 J/KG WITH LIFTED INDICES OF 0C TO -4C. THE
GREATEST INSTABILITY MAY LIE ALONG AND WEST OF THE I-25 CORRIDOR
THIS AFTERNOON WHERE PRE-STORM ENVIRONMENT SURFACE BASED CAPES COULD
BE AROUND 1200 J/KG ACROSS THE SOUTHERN FOOTHILLS NEAR WALSENBURG
AND TRINIDAD. VERY MARGINAL VERTICAL SHEAR...0-6KM AROUND 30-35
KTS...SO COULD NOT RULE OUT A MARGINAL SEVERE THUNDERSTORM PRODUCING
AROUND PENNY SIZE HAIL...BUT PRIMARILY THE THREAT WOULD BE
PEA-MARBLE. PRE-STORM ENVIRONMENT DOWNDRAFT CAPES ARE PROGGED TO BE
1K-1.5K J/KG...SO THERE COULD BE MARGINALLY STRONG WIND GUSTS NEAR
INTENSE THUNDERSTORMS. ACROSS THE CONTINENTAL DIVIDE AND SAN LUIS
VALLEY...SOUNDING INVERTED-V THERMAL STRUCTURES SUPPORT MAINLY GUSTY
WINDS...MAYBE SOME PEA SIZE HAIL...AND LITTLE OR NO RAINFALL.
ACTUALLY...NO THUNDERSTORMS OCCURRED IN THIS AREA YESTERDAY PER POST
RADAR/LIGHTNING ANALYSES AND THAT COULD VERY HAPPEN AGAIN TODAY.
MUCH OF THE CONVECTIVE PRECIPITATION SHOULD DIE AROUND SUNSET WITH
DISSIPATING CONVECTIVE DEBRIS CLOUDS LATER TONIGHT. CURRENT FORECAST
TEMPERATURES LOOK ON TRACK AND CLOSE TO A BLEND OF MOS
GUIDANCE. METZE

.LONG TERM...
(SUNDAY THROUGH FRIDAY)

NOT MUCH CHANGE FROM PREVIOUS FCST PACKAGE WITH NORTHWEST FLOW
ACROSS THE AREA THROUGH MONDAY SENDING ANOTHER REINFORCING NORTHERLY
SURGE THROUGH THE EASTERN PARTS OF THE FORECAST AREA ON SUNDAY.
TEMPS WARM THROUGH THE PERIOD AS AIR MASS MODERATES SOME ACROSS THE
SE PLAINS.  WITH EASTERLY LOW LVL FLOW KEEPING DEW POINTS IN THE MID
40S TO LOWER 50S ACROSS THE SOUTHEAST PLAINS...AND LESS OF A CAP
ALOFT...EXPECT ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS EACH
DAY THROUGH MONDAY.  THOUGH SYNOPTIC LIFT DOESN/T APPEAR OVERLY
IMPRESSIVE...WEAK SHORTWAVE ENERGY AS EVIDENT IN H2-H3 POTENTIAL
VORTICITY FIELDS WILL BE MOVING ACROSS THE AREA EACH DAY. SOME MID/HIGH
LVL MOISTURE WILL BE INCREASING ACROSS WRN AREAS FOR SUN...WHICH
SHOULD RESULT IN A SLIGHT INCREASE IN THE POTENTIAL FOR
THUNDERSTORMS ACROSS WRN AREAS AS WELL...ESP ON SUN.  AS FOR
THUNDERSTORM THREATS...MAINLY GUSTY WINDS...LIGHTNING...AND SOME
LOCALIZED LIGHT TO MODERATE RAINFALL POSSIBLE ACROSS THE WRN AREAS. ACROSS
THE EAST...ENOUGH CAPE PRESENT (RANGING FROM 700 TO 1400 J/KG
ALONG THE EASTERN SLOPES OF THE SE MTS/ADJACENT PLAINS) AND DEEP
LAYER SHEARS (AROUND 30-40KTS) TO SUGGEST POSSIBILITY OF A COUPLE
STRONG TO MARGINALLY SEVERE STORMS ACROSS PORTIONS OF THE SE
PLAINS...MAINLY ACROSS THE ERN SLOPES OF THE SE MTNS TO THE I-25
CORRIDOR.

WRN US UPPER RIDGE TRANSLATES EASTWARD OVER THE US ROCKIES FOR
TUES...BRINGING DRIER AND MORE SUMMER LIKE TEMPS TO THE REGION.  HIGH
TEMPS SHOULD BE PUSHING INTO THE 90S ACROSS THE SE PLAINS...WITH 80S
HIGH VALLEYS...AND 60S/70S FOR THE MOUNTAINS...THUS...MELTING OF
HIGHER ELEVATION SNOW PACK SHOULD PEAK AGAIN BY MID WEEK.

00Z GFS HAS TRENDED TOWARDS THE ECMWF SOLUTION FROM PAST FEW
RUNS...WITH NEXT OPEN TROF MOVING ACROSS THE NRN US ROCKIES ON WED.
THEN GFS/ECMWF SEEM TO SUGGEST A MORE PROGRESSIVE PATTERN FOR LATE IN
THE WEEK WITH BREEZY SOUTHWEST FLOW ACROSS THE AREA AHEAD OF THE
NEXT FAST MOVING UPPER TROF WHICH MOVES ACROSS THE NRN US ROCKIES
BY FRI. THUS SHOULD SEE SUMMER LIKE TEMPS CONTINUE THROUGH
WEDNESDAY WITH SLIGHTLY COOLER TEMPS (THOUGH STILL ABOVE
CLIMATOLOGICAL NORMALS) FOR THURS AND FRI. NO CHANGES MADE BEYOND
DAY 5. -KT

&&

.AVIATION...

THERE WILL BE THE POTENTIAL FOR ISOLATED-SCATTERED VFR THUNDERSTORMS
NEAR COS AND PUB FLIGHT ZONES BETWEEN 18Z/02 - 03Z/03. ERRATIC WINDS
AND PEA-MARBLE SIZE HAIL COULD OCCUR WITH THUNDERSTORMS NEAR COS/PUB
AIRPORTS. FOR THE ALS FLIGHT ZONES...ISOLATED VFR THUNDERSTORMS
COULD OCCUR BETWEEN 19Z/02 - 03Z/03 WITH THE ERRATIC WINDS THE MAIN
THREAT. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/31
Hazardous weather outlook, Jun 2, 6:12 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
612 AM MDT SAT JUN 2 2007

COZ058>089-093>099-031300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
612 AM MDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL...SOUTH CENTRAL...EAST CENTRAL...AND SOUTHEAST COLORADO THIS
AFTERNOON AND EVENING. THE GREATEST THREAT FOR THUNDERSTORMS SHOULD
BE WEST OF THE INTERSTATE 25 CORRIDOR NEAR PIKES PEAK...WET
MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...AND SOUTHERN FOOTHILLS.
THE MAIN THREAT FROM THUNDERSTORMS WILL BE HAIL UP TO 1/2 INCH IN
DIAMETER AND WIND GUSTS UP TO 50 MPH IN THESE AREAS. HIGH CLOUD BASE
THUNDERSTORMS ALONG THE CONTINENTAL DIVIDE...UPPER ARKANSAS RIVER
VALLEY...AND SAN LUIS VALLEY WILL MAINLY PRODUCE WIND GUSTS UP TO 45
MPH AND POSSIBLY HAIL UP TO 1/4 INCH IN DIAMETER. CLOUD TO GROUND
LIGHTNING WILL BE ANOTHER THREAT FROM THUNDERSTORMS THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE EACH DAY ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST
COLORADO. THUNDERSTORMS WILL BE MOST NUMEROUS ACROSS THE SOUTHEAST
MOUNTAINS AND ADJACENT PLAINS WHERE A FEW STRONG STORMS WILL BE
POSSIBLE BOTH SUNDAY AND MONDAY. HAIL UP TO 1/2 INCH IN
DIAMETER...WIND GUSTS UP TO 50 MPH...DANGEROUS CLOUD TO GROUND
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGER STORMS.

SUMMERLIKE TEMPERATURES ARE EXPECTED ACROSS SOUTH CENTRAL AND
SOUTHEAST FOR TUESDAY AND WEDNESDAY...WHICH WILL CAUSE HIGHER
ELEVATION SNOW MELT TO PEAK BY MID WEEK. THIS WILL CAUSE HIGH
RATES OF FLOWS TO CONTINUE ON AREA RIVERS AND STREAMS THROUGH THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:43 PM MDTSevere Thunderstorm WarningPUBEl Paso62 min
Jun 2, 3:11 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo64 min
Jun 2, 3:31 PM MDTSevere Thunderstorm WarningPUBTeller49 min
Jun 2, 3:45 PM MDTSevere Thunderstorm WarningPUBEl Paso60 min
Jun 2, 3:59 PM MDTSevere Thunderstorm WarningPUBEl Paso61 min
Jun 2, 4:08 PM MDTSevere Thunderstorm WarningPUBPueblo67 min
Jun 2, 4:09 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas66 min
Jun 2, 4:36 PM MDTSevere Thunderstorm WarningPUBTeller54 min
Jun 2, 4:46 PM MDTSevere Thunderstorm WarningPUBBaca59 min
Jun 2, 5:32 PM MDTSevere Thunderstorm WarningPUBHuerfano37 min
Jun 2, 5:51 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo54 min
Jun 2, 5:53 PM MDTSevere Thunderstorm WarningPUBBaca69 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.